Back to Ask the Diabetes Team Ask the Diabetes Team

From Bristol, England:

Since getting her flu shot two months ago, my daughter has had high blood sugars. Are the highs from the shot?


The influenza vaccination does not cause high blood sugars.


Original posting 1 Mar 2006
Posted to Hyperglycemia and DKA and Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.